# SDR 07FDEA00691

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN SEAT TRACK FROM STA 1507 TO 1587 AT LBL 48.  REMOVED AND REPLACED SEAT TRACK SECTION IAW MD/DC1 SRM 53-70-00 FIG 2A VOLI, 51-31-01 VOLII PG 1 AND 51-21-01 VOLII .  MAJOR REPAIR.
